# SDR FDEA201006262199

- Difficulty date: June 26, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 23,302 hours, 12,018 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR SELECTED UP IN POSTION 2,  MLG HANDLE WOULD NOT GO PAST NEUTRAL POSITION.  SWITCHED TO POSITION 1 AND POSITIONED HANDLE TO UP  AND LOCKED.  BUT RT MAIN GEAR SHOWED DOOR LIGHT AND UNLOCK ON FWD INDICATOR.  ALSO AT THAT TIME PITCH TRIM 2 TRIPPED AND GREEN RES SHOWED LOW AIR.    PERFORMED BYTE CK ON PROX BOX - NO MEMORY - NO FAULT T/S WITH FIM 32-30-00 FIG 110. INSP. RT MLG PROX SENSORS 62GB AND 64GB FOR SYS 2. FOUND SENSORS VERY LOOSE AND DIRTY. REMOVED AND REPLACED BOTH PROX SENSORS 62GB/64GB SYS 2 RT MLG PER MM 32-00-00-4.  JACKED ACFT AND PERFORMED SEVERAL GEAR HANDLE CYCLES IN BOTH SYS 1 AND SYS 2. ALL INDICATION LIGHTS GOOD  NO FAULTS NOTED.
